RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 1, Pages 121–142 (Mi msb104)  

This article is cited in 1 scientific paper (total in 1 paper)

Hermitian widths, mean dimension, and multiple packings

N. A. Strelkov

P. G. Demidov Yaroslavl State University

Abstract: This article is a study of the behaviour of widths describing the approximation properties of subspaces generated by the translates of $N$ fixed functions with respect to some lattice. A connection is established between the approximation characteristics and the geometric properties of $N$-fold packing of Lebesgue sets of a function depending on the metrics of the spaces in which the approximation is carried out. The concept of the mean dimension is introduced, and it is proved that the widths under study converge to the Kolmogorov widths of the same mean dimension.

DOI: https://doi.org/10.4213/sm104

Full text: PDF file (344 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:1, 119–139

Bibliographic databases:

UDC: 517.518.224+514.174
MSC: Primary 41A46, 52C17; Secondary 52C15, 46E35, 52C07, 05B40, 41A65, 11H31
Received: 27.07.1994

Citation: N. A. Strelkov, “Hermitian widths, mean dimension, and multiple packings”, Mat. Sb., 187:1 (1996), 121–142; Sb. Math., 187:1 (1996), 119–139

Citation in format AMSBIB
\Bibitem{Str96}
\by N.~A.~Strelkov
\paper Hermitian widths, mean dimension, and multiple packings
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 1
\pages 121--142
\mathnet{http://mi.mathnet.ru/msb104}
\crossref{https://doi.org/10.4213/sm104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1380208}
\zmath{https://zbmath.org/?q=an:0871.41018}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 1
\pages 119--139
\crossref{https://doi.org/10.1070/SM1996v187n01ABEH000104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UW03900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030529241}


Linking options:
  • http://mi.mathnet.ru/eng/msb104
  • https://doi.org/10.4213/sm104
  • http://mi.mathnet.ru/eng/msb/v187/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Strelkov, “Spline trigonometric bases and their properties”, Sb. Math., 192:7 (2001), 1053–1088  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:185
    Full text:55
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019